Hydrodynamic Pressures on Dams with Inclined Face

by Cheng Y. Yang, (M.ASCE),
Francisco J. Sanchez-Sesma,
Hsiang Wang, (M.ASCE),
Shi-Shuenn Chen,

Serial Information: Journal of the Engineering Mechanics Division, 1979, Vol. 105, Issue 4, Pg. 717-722

Document Type: Journal Paper


In this paper an approximate formulation and a closed form solution are obtained, based on an extension of the elementary formulation of Von Kármán.

Subject Headings: Hydrodynamics | Dams | Closed form solutions

Services: Buy this book/Buy this article


Return to search